# SDR ASAA2017030520093

- Difficulty date: March 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED ALONG EDGE. GROUNDED - YES. FABRICATED, LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-05-0G-0 W 1IN O .071 R .030 L 61IN. D .040.
